# SDR ABXA060037

- Difficulty date: December 7, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, STA 30, LEFT BUTT LINE 48, INTERCOSTAL HAD CORROSION JUST AFT OF MAIN CARGO DOOR CONTROL BOX.  REMOVED CORROSION ON INTERCOSTAL BEAM AT STA 30, LEFT BUTT LINE 48, AND DETERMINED AREA WAS OUT OF LIMITS.  FABRICATED DOUBLER, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0, FIG 1F, 53-2-0, FIG 23, 51-1-8, 51-1-21 AND LWR 200302015.
